American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] M. Borovoĭ. On the unramified Brauer group of a homogeneous space. St. Petersburg Math. J. 25 (2014) 529-532.
Abstract, references, and article information   
View Article: PDF

[2] Matt Kerr. Notes on the representation theory of $SL_{2}(\mathbb{R})$. Contemporary Mathematics 608 (2014) 173-198.
Book volume table of contents   
View Article: PDF

[3] Matt Kerr. Cup products in automorphic cohomology: The case of $Sp_{4}$. Contemporary Mathematics 608 (2014) 199-233.
Book volume table of contents   
View Article: PDF

[4] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[5] Mahir Bilen Can and Michael Joyce. Weak order on complete quadrics. Trans. Amer. Math. Soc. 365 (2013) 6269-6282.
Abstract, references, and article information   
View Article: PDF

[6] Edoardo Ballico and Alessandra Bernardi. Symmetric tensor rank with a tangent vector: a generic uniqueness theorem. Proc. Amer. Math. Soc. 140 (2012) 3377-3384.
Abstract, references, and article information   
View Article: PDF

[7] R. S. Avdeev. On solvable spherical subgroups of semisimple algebraic groups. Trans. Moscow Math. Soc. 72 (2011) 1-44.
Abstract, references, and article information   
View Article: PDF

[8] R. S. Avdeev. Excellent affine spherical homogeneous spaces of semisimple algebraic groups. Trans. Moscow Math. Soc. 71 (2010) 209-240.
Abstract, references, and article information   
View Article: PDF

[9] Ivan V. Losev. Computation of Weyl groups of $G$-varieties. Represent. Theory 14 (2010) 9-69. MR 2577655.
Abstract, references, and article information   
View Article: PDF

[10] Paolo Bravi. Wonderful varieties of type $\mathsf E$. Represent. Theory 11 (2007) 174-191. MR 2346359.
Abstract, references, and article information   
View Article: PDF

[11] Paolo Bravi and Guido Pezzini. Wonderful varieties of type $D$. Represent. Theory 9 (2005) 578-637. MR 2183057.
Abstract, references, and article information   
View Article: PDF

[12] Carlos Sancho de Salas. Complete homogeneous varieties: Structure and classification. Trans. Amer. Math. Soc. 355 (2003) 3651-3667. MR 1990167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alvaro Rittatore. Reductive embeddings are Cohen-Macaulay. Proc. Amer. Math. Soc. 131 (2003) 675-684. MR 1937404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hajime Kaji. Homogeneous projective varieties with degenerate secants. Trans. Amer. Math. Soc. 351 (1999) 533-545. MR 1621761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark Andrea A. de Cataldo. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997) 2359-2370. MR 1376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Friedrich Knop. Automorphisms, root systems, and compactifications of homogeneous varieties. J. Amer. Math. Soc. 9 (1996) 153-174. MR 1311823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dennis M. Snow. The nef value and defect of homogeneous line bundles . Trans. Amer. Math. Soc. 340 (1993) 227-241. MR 1144015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christian Wenzel. Rationality of $G/P$ for a nonreduced parabolic subgroup-scheme $P$ . Proc. Amer. Math. Soc. 117 (1993) 899-904. MR 1123669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. De Mari, C. Procesi and M. A. Shayman. Hessenberg varieties . Trans. Amer. Math. Soc. 332 (1992) 529-534. MR 1043857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ranee Kathryn Brylinski. Limits of weight spaces, Lusztig's $q$-analogs, and fiberings of adjoint orbits . J. Amer. Math. Soc. 2 (1989) 517-533. MR 984511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Giorgio Ottaviani. Spinor bundles on quadrics . Trans. Amer. Math. Soc. 307 (1988) 301-316. MR 936818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Henning Haahr Andersen. Torsion in the cohomology of line bundles on homogeneous spaces for Chevalley groups . Proc. Amer. Math. Soc. 96 (1986) 537-544. MR 826477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dennis M. Snow. On the ampleness of homogeneous vector bundles . Trans. Amer. Math. Soc. 294 (1986) 585-594. MR 825723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Norman Goldstein. Ampleness and connectedness in complex $G/P$ . Trans. Amer. Math. Soc. 274 (1982) 361-373. MR 670938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Henry H. Glover and William D. Homer. Self-maps of flag manifolds . Trans. Amer. Math. Soc. 267 (1981) 423-434. MR 626481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1